# SDR SIMA202007143002

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,710 hours, 33,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT INOP.  R&R ROW 12 CEILING EMERGENCY LIGHT LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECK GOOD.
